Application of He s Max Min approcah to a generalized nonlinear discontinuity equation
International Journal of Non-Linear Sciences and Numerical Simulatio, Vol. 11, No. 4, 2010, s. 269-272
ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
Approximate Solutions for a Nonlinear Oscillator of a Mass Attached to a Stretched Elastic Wire
Computer and Mathematics with applications, Vol. 61, 2011, s. 578-585
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
High order Hamiltonian approach to nonlinear oscillators
International Journal of Non-Linear Sciences and Numerical Simulation, Vol. 11, No. 8, 2010, s. 565-570
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
The Cauchy problem for a one dimensional nonlinear elastic peridynamic model
Journal of Differential Equations, Vol. 252, No. 8, Nisan 2012, s. 4392-4409, ISSN: 00220396
ERBAY HÜSNÜ ATA,ERKİP ALBERT KOHEN,MUSLU GÜLÇİN MİHRİYE
|
Engineering nonlinear response of nanomaterials using Fano resonances
Journal of Optics, Vol. 16, No. 10, Ekim 2014, s. 105009, ISSN: 2040-8978
TÜRKPENÇE DENİZ,AKGÜÇ GÜRSOY BOZKURT,BEK ALPAN,TAŞGIN MEHMET EMRE
|
Nonlinear dynamic behavior of viscoelastic sandwich composite plates under non uniform blast load Theory and experiment
International Journal of Impact Engineering, Vol. 72, Ekim 2014, s. 85-104, ISSN: 0734743X
BALKAN DEMET,MECİTOĞLU ZAHİT
|
Accuracy of Strain Solution of a Laminated Composite Plate via Galerkin s Method
International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 15, No. 5, Ocak 2014, ISSN: 2191-0294
MECİTOĞLU ZAHİT,ZAFER KAZANCI,BALKAN DEMET
|
A data-driven matching algorithm for ride pooling problem
COMPUTERS & OPERATIONS RESEARCH, Vol. 140, Ocak 2022, ISSN: 0305-0548
ŞAHİN AHMET, SEVİM İSMAİL, ALBEY ERİNÇ, GÜLER MEHMET GÜRAY
|
Closing the gap in the purely elliptic generalized Davey Stewartson system
Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, No. 8, Ekim 2008, s. 2575-2581, ISSN: 0362546X
EDEN ALP OSMAN,ERBAY HÜSNÜ ATA,MUSLU GÜLÇİN MİHRİYE
|
Higher Order Approximate Periodic Solutions of a Nonlinear Oscillator with Discontinuity by Variational Approach
Mathematical Problems in Engineering, Vol. 2009, 2009, s. 1-10
KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
|
Orbital stability of periodic standing waves for the cubic fractional nonlinear Schrödinger equation
JOURNAL OF DIFFERENTIAL EQUATIONS, Vol. 341, Ocak 2022, s. 29, ISSN: 0022-0396
MORAES G. E. B, BORLUK HANDAN, LORENO G. DE, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO
|
Higher order split step Fourier schemes for the generalized nonlinear Schrödinger equation
Mathematics and Computers in Simulation, Vol. 67, No. 6, Ocak 2005, s. 581-595, ISSN: 03784754
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
|
On solitary-wave solutions of Rosenau-type equations
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, Vol. 137, Ocak 2024, s. 26, ISSN: 1007-5704
DURAN ANGEL,MUSLU GÜLÇİN MİHRİYE
|
On the Kadomtsev-Petviashvili equation with double-power nonlinearities
PHYSICA D-NONLINEAR PHENOMENA, Vol. 460, Ocak 2024, s. 24, ISSN: 0167-2789
ESFAHANİ AMİN,LEVANDOSKY STEVEN,MUSLU GÜLÇİN MİHRİYE
|
Two remarks on a generalized Davey Stewartson system
Nonlinear Analysis: Theory, Methods & Applications, Vol. 64, No. 5, Mart 2006, s. 979-986, ISSN: 0362546X
EDEN ALP OSMAN,ERBAY HÜSNÜ ATA,MUSLU GÜLÇİN MİHRİYE
|
The generalized fractional Benjamin–Bona–Mahony equation: Analytical and numerical results
PHYSICA D-NONLINEAR PHENOMENA, Vol. 409, Ağustos 2020, s. 132499, ISSN: 0167-2789
ORUÇ GÖKSU,BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
|
Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 47, No. null, Ocak 2019, s. 436-445, ISSN: 1468-1218
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
|
Measurement of Eddy-current loss coefficient PEC-R, derating of single-phase transformers, and comparison with K-factor approach
IEEE TRANSACTIONS ON POWER DELIVERY, Vol. 15, No. 1, Ocak 2000, s. 148-154, ISSN: 0885-8977
FUCHS E F,YILDIRIM DENİZ,W M GRADY
|
Investigation of friction induced vibrations on a nonlinear two degree of freedom mathematical model and experimental validation
International Journal of Non-Linear Mechanics, Vol. 165, Ekim 2024, ISSN: 0020-7462
YAVUZ AKİF,ŞEN OSMAN TAHA
|
Nonlinear and periodic dynamics of chaotic hydro-thermal process of Skokomish river
Springer Science and Business Media LLC, Vol. 37, Haziran 2023, ISSN: 1436-3240
RUSKEEPÄÄ HEİKKİ, FERREİRA LEONARDO NASCİMENTO, GHORBANI GOLZARINAZHAD MOHAMMAD ALI, KAHYA ERCAN, GOLMOHAMMADİ GOLMAR, KARIMI MOTAHHAR VAHID
|